MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number C1000
Medical Device Problem Codes Fluid/Blood Leak (1250); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of a stopcock issue could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.No lot received for a device history record review.Section e additional contact: (b)(6).
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a clave¿ connector.When pushing adenosine through an unspecified 3-way stopcock into a line with clave in between, the device reportedly malfunctioned by either: 1.Squirting the fluid out at the connection site where the stopcock entered the clave or, 2.They couldn't push the fluid in at all, meeting resistance.It appeared as through the center of the clave did not line up well with the opening of the stopcock.The work around discovered was to remove the clave and connect the stopcock directing onto the line prior to administering the adenosine.There was no issue or concern with the unspecified 3-way stopcock (mating device).No injuries or adverse event.There was an unspecified delay in therapy, though brief and unlikely to have caused negative clinical impact to the patients.This emdr reflects 10 occurrences of same or similar events.

Brand Name
CLAVE¿ CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22038637
Report Number9617594-2025-01028
Device Sequence Number20868486
Product Code FPA
UDI-Device Identifier00840619069896
UDI-Public00840619069896
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC1000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADENOSINE, MFR UNK; UNSPECIFIED 3-WAY STOPCOCK, MFR UNK; UNSPECIFIED IV LINE, MFR UNK
Patient SexUnknown